Funktsional'nyi Analiz i ego Prilozheniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1997, Volume 31, Issue 2, Pages 79–82 (Mi faa465)  

This article is cited in 3 scientific papers (total in 3 papers)

Brief communications

A Many-Parameter Interpolation Functor and the Lorentz Space $L_{p\vec{q}}$, $\vec{q}=(q_1,…,q_n)$

E. D. Nursultanov

Institute of Applied Mathematics National Academy of Sciences of Kazakhstan

DOI: https://doi.org/10.4213/faa465

Full text: PDF file (325 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1997, 31:2, 136–138

Bibliographic databases:

UDC: 517.5
Received: 06.06.1995
Revised: 27.03.1996

Citation: E. D. Nursultanov, “A Many-Parameter Interpolation Functor and the Lorentz Space $L_{p\vec{q}}$, $\vec{q}=(q_1,…,q_n)$”, Funktsional. Anal. i Prilozhen., 31:2 (1997), 79–82; Funct. Anal. Appl., 31:2 (1997), 136–138

Citation in format AMSBIB
\Bibitem{Nur97}
\by E.~D.~Nursultanov
\paper A Many-Parameter Interpolation Functor and the Lorentz Space $L_{p\vec{q}}$, $\vec{q}=(q_1,\dots,q_n)$
\jour Funktsional. Anal. i Prilozhen.
\yr 1997
\vol 31
\issue 2
\pages 79--82
\mathnet{http://mi.mathnet.ru/faa465}
\crossref{https://doi.org/10.4213/faa465}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1475329}
\zmath{https://zbmath.org/?q=an:0973.46070}
\transl
\jour Funct. Anal. Appl.
\yr 1997
\vol 31
\issue 2
\pages 136--138
\crossref{https://doi.org/10.1007/BF02466022}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1997YE70300011}


Linking options:
  • http://mi.mathnet.ru/eng/faa465
  • https://doi.org/10.4213/faa465
  • http://mi.mathnet.ru/eng/faa/v31/i2/p79

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. D. Nursultanov, “On the coefficients of multiple Fourier series in $L_p$-spaces”, Izv. Math., 64:1 (2000), 93–120  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. E. D. Nursultanov, “Nikol'skii's Inequality for Different Metrics and Properties of the Sequence of Norms of the Fourier Sums of a Function in the Lorentz Space”, Proc. Steklov Inst. Math., 255 (2006), 185–202  mathnet  crossref  mathscinet
    3. Dyachenko M., Nursultanov E., Kankenova A., “On Summability of Fourier Coefficients of Functions From Lebesgue Space”, J. Math. Anal. Appl., 419:2 (2014), 959–971  crossref  mathscinet  zmath  isi  scopus
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:312
    Full text:189
    References:39
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021